Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The distribution of quadratic functionals

Authors: John B. Thomas and Eugene Wong
Journal: Quart. Appl. Math. 19 (1961), 150-153
MSC: Primary 60.20; Secondary 60.40
MathSciNet review: 142134
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    A. J. F. Siegert, A systematic approach to a class of problems in the theory of noise and other random phenomena—Part III, IRE Transactions on Information Theory IT–, 4–14 (March 1958) The symmetry of (1) allows ${h^{\left ( m \right )}}\left ( \tau \right )$ to be symmetric without loss of generality Whittaker and Watson, Modern analysis, Cambridge Univ. Press, 1927, Sec. 11.61
  • Kari Karhunen, Über lineare Methoden in der Wahrscheinlichkeitsrechnung, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1947 (1947), no. 37, 79 (German). MR 23013
  • Michel Loève, Probability theory, 2nd ed. The University Series in Higher Mathematics. D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-New York-London, 1960. MR 0123342
  • E. Wong, Vector stochastic processes in problems of communication theory, Ph.D. dissertation, Princeton University, May 1959 J. K. Wolf, On the detection and estimation problem for multiple nonstationary random processes, Ph.D. dissertation, Princeton University, October 1959

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.20, 60.40

Retrieve articles in all journals with MSC: 60.20, 60.40

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society